Alert archive / Missouri / Flash Flood Warnings in 2024
Flash Flood Warning 53, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 9, 2024, 4:29 AM CDT for 7 counties in Missouri. It was in force for 8 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2024, 4:29 AM CDT (09:29 UTC)
- Expired
- Jun 9, 2024, 12:30 PM CDT
- In force
- 8 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dallas County, MO, Greene County, MO, Laclede County, MO, Polk County, MO, Texas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 43 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 4:31 AM CDT | FLASH FLOOD | 2 Ene Pleasant Hope, MO | Highway 215 is flooded and impassable along the Pomme de Terre River. |
| Jun 9, 4:31 AM CDT | FLASH FLOOD | 5 S Half Way, MO | The road is flooded and impassable at Highway EE at Highway H. |
| Jun 9, 5:59 AM CDT | FLASH FLOOD | 2 W Long Lane, MO | Flooding reported on State Highway 32 just west of FF. |
| Jun 9, 7:00 AM CDT | FLASH FLOOD | 4 S Northview, MO | Water rescue from a home. |
| Jun 9, 7:11 AM CDT | FLASH FLOOD | 2 Nne Pleasant Hope, MO | two feet of water over H highway. |
| Jun 9, 7:15 AM CDT | FLASH FLOOD | 2 Ese Pleasant Hope, MO | eight feet of water over 215 E at the bridge. |
| Jun 9, 8:15 AM CDT | FLASH FLOOD | 5 Nnw Diggins, MO | Highway A at the James River was flooded with 2 to 3 feet of flowing water over the bridge. |
| Jun 9, 9:02 AM CDT | FLASH FLOOD | Rader, MO | successful water rescue on highway ZZ. road closed. |
| Jun 9, 9:08 AM CDT | FLASH FLOOD | 3 Ese Morgan, MO | State Highway J south of Evergreen is closed due to flooding of the Osage Fork Gasconade River and Parks Creek. |
| Jun 9, 10:52 AM CDT | FLASH FLOOD | 5 Nw Northview, MO | Report from mPING. River or Creek overflowing, Cropland Yard Basement Flooding. |
| Jun 9, 10:57 AM CDT | FLASH FLOOD | 4 E Buffalo, MO | Water was reported over the roadway on State Highway 32 at the Niangua River bridge. |
| Jun 9, 11:28 AM CDT | FLASH FLOOD | 1 Se Long Lane, MO | Fast running, high water caused a culvert to collapse on Walnut Grove Loop off of State Road B. |
| Jun 9, 12:39 PM CDT | FLASH FLOOD | Buffalo, MO | Numerous slow water roads and bridges across the county were flooded and impassable from overnight heavy rainfall and flooding. Some roads had culverts fail, washing road surfaces away. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2715 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 10.3
The text
As transmitted.
374
WGUS53 KSGF 090929
FFWSGF
MOC059-077-105-167-215-225-229-091730-
/O.NEW.KSGF.FF.W.0053.240609T0929Z-240609T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
429 AM CDT Sun Jun 9 2024
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Southwestern Texas County in south central Missouri...
Dallas County in southwestern Missouri...
Northeastern Greene County in southwestern Missouri...
Southwestern Laclede County in southwestern Missouri...
Southern Polk County in southwestern Missouri...
Webster County in southwestern Missouri...
Wright County in southwestern Missouri...
* Until 1230 PM CDT Sunday.
* At 429 AM CDT, Emergency management reported thunderstorms
producing heavy rain and widespread flooding across the warned
area. Between 3 and 6 inches of rain have fallen. Additional
rainfall amounts of 2 to 4 inches are possible in the warned area.
Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Marshfield, Mountain Grove, Buffalo, Cabool, Seymour, Fair Grove,
Mansfield, Fordland, Conway, Norwood, Pleasant Hope, Hartville,
Niangua, Morrisville, Diggins, Morgan, Dawson, Duncan,
Phillipsburg, Louisburg, Aldrich, Rader, Northview, Grovespring,
Odin, Elkland, Charity, Long Lane, Olive, March, Bassville, Foose,
Pumpkin Center, Brighton and Stockton Lake.
This includes the following low water crossings...
James River at Bell Ford Road, Lindley Creek at Mathis Road,
Whetstone Creek at Owens Road, Woods Fork Gasconade River at
Rippee Ford Road, Osage Fork at Auburn Road, Osage Fork at Highway
J and Wolf Creek at Highway AB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3757 9362 3755 9319 3782 9319 3766 9285
3741 9246 3734 9243 3705 9196 3707 9285
3732 9313 3753 9362
FLASH FLOOD...OBSERVED
$$
Titus1 follow-up statement
663
WGUS73 KSGF 091724 RRB
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
1224 PM CDT Sun Jun 9 2024
MOC059-077-105-167-215-225-229-091734-
/O.EXP.KSGF.FF.W.0053.000000T0000Z-240609T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas MO-Greene MO-Laclede MO-Polk MO-Texas MO-Webster MO-Wright
MO-
1224 PM CDT Sun Jun 9 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 1230 PM CDT THIS AFTERNOON FOR
SOUTHWESTERN TEXAS, DALLAS, NORTHEASTERN GREENE, SOUTHWESTERN
LACLEDE, SOUTHERN POLK, WEBSTER AND WRIGHT COUNTIES...
Residual flooding will remain a hazard through the afternoon. An
Areal Flood Warning remains in effect for portions of the area
today. Stay aware of flooded roads, creeks, and rivers.
&&
LAT...LON 3757 9362 3755 9319 3782 9319 3766 9285
3741 9246 3734 9243 3705 9196 3707 9285
3732 9313 3753 9362
$$
JDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:38 AM CDT, 51 minutes earlier. Its key messages:
- Showers and storms will continue to move across the area this morning, with a few lingering storms into this afternoon across southern Missouri. Heavy rainfall and flooding will continue to occur with this activity across portions of the area today. A few strong to severe storms will also remain possible early this morning.
- A cooler than average early this week with highs today through Tuesday in the middle 70s. -Warmer Temperatures return later in the week into next weekend.
Area forecast discussion, Jun 9, 3:38 AM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
338 AM CDT Sun Jun 9 2024
.KEY MESSAGES...
- Showers and storms will continue to move across the area this
morning, with a few lingering storms into this afternoon
across southern Missouri. Heavy rainfall and flooding will
continue to occur with this activity across portions of the
area today. A few strong to severe storms will also remain
possible early this morning.
- A cooler than average early this week with highs today through
Tuesday in the middle 70s.
-Warmer Temperatures return later in the week into next weekend.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 335 AM CDT Sun Jun 9 2024
Showers and storms continue to develop from central Kansas
through the Missouri Ozarks this morning ahead of an upper
trough. Heavy rainfall will continue to occur with the storms
and where training of storms occur a flooding risk will continue
to occur this morning. The heaviest rainfall amounts from
Saturday evening have occurred in bands with 3 to locally 6
inches of rainfall already falling across portions of the area.
Flooding is ongoing in these locations where the heavy rainfall
has occurred. Outside these heavier bands rainfall amounts drop
off sharply. The last main round of rain is currently pushing
east across central Kansas early this morning as this activity
will continue to move east into the area this morning.
Additional heavy rainfall will occur with this activity as
precipitable water values are around two inches. Where this
additional rainfall occurs in areas that already received heavy
rainfall, the flood threat will increase. This next round of
rain is setting up to occur from Fort Scott Kansas to
Springfield to West Plains Missouri this morning. The majority
of the rain will end later this morning. A cold front will push
south through the area this morning into the afternoon. A few
scattered showers and storms will remain possible into this
afternoon across far southern Missouri as the front moves south.
The overall severe risk is decreasing across the area early
this morning as the instability is weakening though a few strong
to severe storms will still be possible through this morning
with damaging wind gusts up to 60mph and hail up to the quarters
this morning, but this will continue to be more isolated in
nature.
Highs will only warm into the lower to middle 70s this
afternoon as cooler temperatures move into the area and clouds
remain in place much of the day.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 335 AM CDT Sun Jun 9 2024
An upper level trough will move south through the region early
this week. Below normal temperatures are expected through
Tuesday as highs in the 70s occur both days.
An upper level ridge will build east across the plains towards
the region during the second half of the week into next weekend.
A warmer air mass will also advect into the region with highs in
the middle 80s to around 90 returning to the area during this
time. The rainfall chances are overall on the lower side this
week. An upper level disturbance will move east across the
plains but at this time the ensemble model members show the
better rainfall chances remaining west and south of the area.
&&
.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1218 PM CDT Sun Jun 9 2024
Scattered storms will continue to develop and move across the
area overnight. Additional storms also moving east across
central Kansas and will move into and across the area later
tonight into Sunday morning. Gusty winds and heavy rainfall will
occur with the storms with MVFR to IFR conditions occurring with
the storms. The storms will move out of the area Sunday morning.
A few showers and storms may remain possible across far southern
Missouri into Sunday afternoon.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 1 PM CDT this afternoon for KSZ073-097-101.
MO...Flood Watch until 1 PM CDT this afternoon for MOZ055>058-
066>071-077>083-088>098-101>106.
&&
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...WiseHazardous weather outlook, Jun 9, 1:46 AM CDT, 2 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 146 AM CDT Sun Jun 9 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100700- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 146 AM CDT Sun Jun 9 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Slight hail risk. Slight thunderstorm wind damage risk. Significant lightning risk. Significant excessive rainfall risk DISCUSSION... Showers and storms continue to develop from central Kansas into south central Missouri early this morning. This activity will continue to move east across portions of southeastern Kansas and the Missouri Ozarks with heavy rainfall and the potential for flash flooding continuing with this activity this morning. Isolated showers and storms will remain possible across portions of far southern Missouri into this afternoon. A Flood Watch remains in affect until 1 PM for the entire area today. Additional rainfall amounts of 1 to 3 inches with localized additional amounts up to 5 inches are expected across portions of the Missouri Ozarks and southeastern Kansas the rest of this morning. There will also be the potential for a few strong to severe storms this morning with damaging winds up to 60 mph and hail up the the size of quarters the risk with the strongest storms. Residual flooding will also likely continue into tonight where the heavy rainfall occurs from Saturday evening through this morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed early this morning. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Wise
In the hours before
Local storm report, Jun 8, 10:43 PM CDT, 5 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1043 PM CDT Sat Jun 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM Flash Flood 5 NE Ebenezer 37.39N 93.25W
06/08/2024 Greene MO Dept of Highways
Highway CC at the North Dry Sac River was
flooded and impassable due to heavy rain
fall.
&&
FEWLocal storm report, Jun 8, 11:14 PM CDT, 5 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1114 PM CDT Sat Jun 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM Tstm Wnd Dmg 4 NE Pottersville 36.75N 91.98W
06/08/2024 Howell MO Emergency Mngr
A large tree was reported down on Highway
CC.
&&
FEWLocal storm report, Jun 9, 2:28 AM CDT, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Springfield MO
228 AM CDT Sun Jun 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM Hail 2 WSW Iconium 38.10N 93.58W
06/09/2024 E1.00 Inch St. Clair MO Public
mPing of quarter-sized hail near Iconium.
Location matched up with radar signatures.
Time estimated via radar.
&&
BIPLocal storm report, Jun 9, 3:11 AM CDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
311 AM CDT Sun Jun 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM Flash Flood 4 SSE Fordland 37.10N 92.92W
06/09/2024 Webster MO Dept of Highways
State Highway Z is closed due to flooding of
Finley Creek.
&&
BIPLocal storm report, Jun 9, 3:12 AM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
312 AM CDT Sun Jun 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 AM Flash Flood 4 WNW Ava 36.97N 92.73W
06/09/2024 Douglas MO Dept of Highways
State Highway Y west of Ava is closed due to
flooding of Cowskin Creek.
&&
BIPLocal storm report, Jun 9, 3:13 AM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
313 AM CDT Sun Jun 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 AM Flash Flood 2 E Ava 36.96N 92.62W
06/09/2024 Douglas MO Dept of Highways
State Highway FF east of Ava is closed due
to flooding of Hunter Creek.
&&
BIPThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:16 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 29 min |
| Jun 8, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 14 min |
| Jun 8, 7:27 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 33 min |
| Jun 8, 7:35 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 25 min |
| Jun 8, 7:50 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 40 min |
| Jun 8, 7:54 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 51 min |
| Jun 8, 7:56 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 49 min |
| Jun 8, 8:13 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 32 min |
| Jun 8, 8:24 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 51 min |
| Jun 8, 8:30 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 45 min |
| Jun 8, 8:41 PM CDT | Flash Flood Warning | SGF | Texas, Wright | 6 hr |
| Jun 8, 8:52 PM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jun 8, 8:52 PM CDT | River Flood Warning | SGF | Cedar | 71 hr |
| Jun 8, 8:52 PM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Jun 8, 8:52 PM CDT | River Flood Warning | SGF | Pulaski | 61 hr |
| Jun 8, 8:52 PM CDT | River Flood Warning | SGF | Laclede | 65 hr |
| Jun 8, 8:52 PM CDT | River Flood Warning | SGF | Phelps | 4 days |
| Jun 8, 9:00 PM CDT | Flash Flood Warning | SGF | Dade, Dallas, Greene, Laclede, Polk, Webster and 1 more | 6 hr |
| Jun 8, 9:04 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 26 min |
| Jun 8, 9:10 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas | 50 min |
| Jun 8, 9:12 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 48 min |
| Jun 8, 9:29 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 31 min |
| Jun 8, 9:31 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 29 min |
| Jun 8, 9:34 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 26 min |
| Jun 8, 9:43 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 32 min |
| Jun 8, 9:47 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 28 min |
| Jun 8, 9:52 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 38 min |
| Jun 8, 9:53 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Wright | 6 hr |
| Jun 8, 10:04 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 41 min |
| Jun 8, 10:52 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Jun 8, 11:02 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark | 4 hr |
| Jun 8, 11:16 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 29 min |
| Jun 8, 11:32 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Jun 8, 11:32 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster | 28 min |
| Jun 8, 11:45 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 30 min |
| Jun 8, 11:56 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 34 min |
| Jun 9, 12:06 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 24 min |
| Jun 9, 12:08 AM CDT | Flash Flood Warning | SGF | Christian | 6 hr |
| Jun 9, 12:09 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 36 min |
| Jun 9, 12:27 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Lawrence, Stone | 48 min |
| Jun 9, 12:44 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 31 min |
| Jun 9, 12:58 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Vernon | 47 min |
| Jun 9, 1:19 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Texas, Wright | 41 min |
| Jun 9, 1:47 AM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more | 8 hr |
| Jun 9, 1:49 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 41 min |
| Jun 9, 2:02 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 43 min |
| Jun 9, 2:07 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Howell, Oregon, Ozark, Shannon | 29 hr |
| Jun 9, 2:12 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, Dade, Dallas, Greene, Polk and 4 more | 29 hr |
| Jun 9, 2:15 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 45 min |
| Jun 9, 2:21 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Morgan | 39 min |
| Jun 9, 2:26 AM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 49 min |
| Jun 9, 2:39 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 33 min |
| Jun 9, 2:46 AM CDT | Severe Thunderstorm Warning | SGF | Phelps | 29 min |
| Jun 9, 2:49 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Morgan | 6 hr |
| Jun 9, 2:53 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk, St. Clair, Vernon | 36 min |
| Jun 9, 2:57 AM CDT | Flash Flood Warning | SGF | Greene, Webster | 2 hr |
| Jun 9, 2:57 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 33 min |
| Jun 9, 4:21 AM CDT | Areal Flood Warning | SGF | Camden, Dallas, Dent, Laclede, Maries, Miller and 4 more | 27 hr |
| Jun 9, 4:49 AM CDT | Flash Flood Warning | SGF | Cedar, Hickory, Polk, St. Clair, Vernon | 8 hr |
| Jun 9, 4:54 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 8 hr |
| Jun 9, 5:09 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Lawrence, Polk | 51 min |
| Jun 9, 5:33 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence, Polk, Webster | 42 min |
| Jun 9, 6:05 AM CDT | Flash Flood Warning | SGF | Dade, Greene, Polk | 6 hr |
| Jun 9, 6:42 AM CDT | Flash Flood Warning | SGF | Dallas, Greene, Laclede, Polk, Webster | 6 hr |
| Jun 9, 7:07 AM CDT | River Flood Warning | SGF | Christian, Stone | 34 hr |
| Jun 9, 7:30 AM CDT | River Flood Warning | SGF | Stone | 37 hr |
| Jun 9, 7:31 AM CDT | Flash Flood Warning | SGF | Texas, Wright | 5 hr |
| Jun 9, 7:42 AM CDT | River Flood Warning | SGF | St. Clair, Vernon | 7 days |
| Jun 9, 7:55 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Ozark | 5 hr |
| Jun 9, 8:32 AM CDT | River Flood Warning | SGF | Pulaski | 16 hr |
| Jun 9, 8:44 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Hickory, Morgan | 22 hr |
| Jun 9, 8:44 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more | 22 hr |
| Jun 9, 10:23 AM CDT | Areal Flood Warning | SGF | Dade, Jasper, Lawrence | 21 hr |
| Jun 9, 11:01 AM CDT | River Flood Warning | SGF | Shannon | 35 hr |
| Jun 9, 11:01 AM CDT | River Flood Warning | SGF | Shannon | 50 hr |
| Jun 9, 1:42 PM CDT | River Flood Warning | SGF | Shannon | 28 hr |
Nearby
Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.